# SDR SWIA201844263

- Difficulty date: February 8, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 23,261 hours, 13,884 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW GEAR WOULD NOT RETRACT, RETURNED TO FIELD.  REMOVED AND REPLACED BOTH TORQUE LINKS IAW AMM.  PERFORMED SEVERAL GEAR RETRACTIONS AND EXTENSIONS IAW AMM. OPS CHECKED GOOD.
